# SDR 2011FA0000722

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: General aviation
- Make and model: Beech A200C
- Aircraft serial: FE030
- Propeller: Mcauly 4JFR34C758
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Tube
- Condition: Out Of Adjust
- Location: Propeller
- Part time: 2 hours
- Component: Propeller, Mcauly
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE NR 2 PROPELLER WAS REPLACED WITH AN O/H PROPELLER. GROUND RUNS REVEALED NO DISCREPANCIES AND THE ACFT WAS RETURNED TO SERVICE. THE ACFT FLEW A MISSION AND UPON RETURN THE CREW HAD A PROPELLER REVERSE THRUST WRITE-UP ON THE NR 2 PROPELLER.  AFTER TROUBLESHOOTING, IT WAS DISCOVERED THAT A BETA ROD BLOCKING PIN WAS MISSING, UPON FURTHER INVESTIGATION, ALL 4 BETA RODS WERE FOUND TO BE SET AT DIFFERENT LENGTHS. PROPELLER WAS REMOVED AND RETURNED TO O/H FACILITY FOR REPAIR.
